# SDR RAIA950627

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulbs
- Condition: Failed
- Location: Cabin
- Part time: 8,939 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FRONT EMERGENCY LIGHT AND RT WINDOW EMERGENCY LIGHT INOP.  MAINTENANCE RE-BULBED EMERGENCY LIGHTS.  (X)
